TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI¿ SHUNT SENSOR; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Back to Search Results |
| Model Number |
CDI510H |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, when positive pressure was applied, blood leaked from the blue luer cap.No consequence or health impact to patient, product was changed out, the blood loss amount is unknown, procedure was completed successfully.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on november 17, 2025.Upon further investigation of the reported event, the following information is new and/or changed: d9 (device availability - added date returned to manufacturer).G3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information).H3 (evaluation is in progress, but not yet concluded).A second follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: g3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information and device evaluation).H3 (device evaluated by manufacturer).H6 (identification of evaluation codes 10, 11, 3331, 4210, 19).The returned sample was leak tested, as received, by connecting with a calibrated manometer, submerged into a water bath, and pressurized up to 1030 mmhg, the sample leaked immediately from the large venting luer.The large venting luer was then loosened and re-tightened by hand.It was then leak tested a second time by connecting with the calibrated manometer, submerged into a water bath, and pressurized up to 1030 mmhg, and no leaks were noted.The retention sample from the same part and lot number was also leak tested by connecting with the calibrated manometer, submerged into a water bath, and pressurized up to 1030 mmhg, and no leaks were noted.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.